American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37M15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Robert McLachlan, Klas Modin and Olivier Verdier. A minimal-variable symplectic integrator on spheres. Math. Comp. 86 (2017) 2325-2344.
Abstract, references, and article information   
View Article: PDF

[2] S. Blanes, F. Casas, P. Chartier and A. Murua. Optimized high-order splitting methods for some classes of parabolic equations. Math. Comp. 82 (2013) 1559-1576.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia